# SDR FDEA201804211086

- Difficulty date: April 21, 2018
- Submitted: April 23, 2018
- Operation: Air carrier
- Aircraft: N663FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 766
- Aircraft time: 31,575 hours, 17,150 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: A53973085210
- Condition: Cracked
- Location: Frames 60-62
- Part time: 31,575 hours, 17,150 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS FOUND ON  LOWER SILL  OF THE AFT CARGO DOOR.   REPAIRED IAW EA 6-5310-T0331306, REV NO. B POS.
